Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Restrictions of analytic functions. III
HTML articles powered by AMS MathViewer

by Marvin Rosenblum and James Rovnyak PDF
Proc. Amer. Math. Soc. 52 (1975), 222-226 Request permission

Abstract:

Characterizations are given of all real and all pure imaginary functions on a real Borel set which occur as restrictions of boundary functions of functions holomorphic and having positive imaginary part in the upper half-plane.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 30A78, 42A40
  • Retrieve articles in all journals with MSC: 47B35, 30A78, 42A40
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 222-226
  • MSC: Primary 47B35; Secondary 30A78, 42A40
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0399926-2
  • MathSciNet review: 0399926